How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anthony Bray, MD Your Own Question
Anthony Bray, MD
Anthony Bray, MD, Doctor
Category: Medical
Satisfied Customers: 10337
Experience:  14 years experience in the field of Family Practice
13781349
Type Your Medical Question Here...
Anthony Bray, MD is online now
A new question is answered every 9 seconds

Could occasional slight dizziness be a sign of too gh a

Customer Question

Could occasional slight dizziness be a sign of too high a dosage of Vitamin D3? I am taking 2000 IU a day?
Submitted: 5 months ago.
Category: Medical
Expert:  Anthony Bray, MD replied 5 months ago.

Hello,

I would expect that not to be the cause of your dizziness...

What type dizzy sensation to you feel?

Vertigo? Light headed ? Feel off balance ??

For vitamin D3 I would recommend 800 IU / day and not higher though ...

Too high of vitamin D can potentially cause liver inflammation...

I hope that this information is helpful for you

Let me know if you have further questions or concerns

Best regards,

Anthony Bray MD